MathSciNet Relay Station
MathSciNet bibliographic data
MR2431038 39B62 (26A21 26B35)
Bingham, N. H.; Ostaszewski, A. J. Generic subadditive functions. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4257–4266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement